# SDR AALA20041164

- Difficulty date: November 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEATS 31A TO 37A INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR EMERGENCY LIGHTS FROM SEATS 31A TO 37A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
